I feel like I'm going crazy today and not sure what to do.
I started taking Zoloft about 3 months ago for mild depression (dysthymia?) and social anxiety. I started at 50mg. It helped the depression slightly but not much, and did nothing for the social anxiety. Because of this, after a couple months, my doc increased the dose to 100mg. For the next couple weeks I felt so sleepy and spacey I called the doc and asked if this would pass. She just told me to cut back to 75mg, which I just did 3-4 days ago. For the last couple days I have had a lot of anxiety, can't sleep well, and my brain just doesn't seem to function. It's affecting my work and everything else. I'm constantly stopping in the middle of doing something and asking myself, "what was I just doing?" I have to read a sentence 2-3 times to comprehend it. It's making my anxiety worse when I realize it's so hard to think. I'm scared I'm going to do something stupid and hurt myself or someone. I was actually afraid to drive home from work last night, feeling my head wasn't clear enough to drive safely. (Fortunately I made it home in one piece.)
Is this just a result of cutting down on the Zoloft? My doc didn't think cutting back would cause any issues since I'd only been on the higher dose a couple weeks. Will this pass or is this a sign that 75mg is just not the right dose for me? If I would have stuck with 100mg would the sleepiness have gone away after a while? I'm not sure what to do, stick with 75mg for a while, cut back down to 50mg and live with sub-optimal results, or go back to 100mg and try to stick out the sleepiness and hope it will get better. I'm beginning to think my doctor does not have a lot of experience with this so I'm not sure she's the one to ask.
Post Edited (Sunnivara) : 5/6/2007 11:16:13 PM (GMT-6)